# SDR DXTA2025091704973

- Difficulty date: September 14, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N592QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605706
- Aircraft time: 13,950 hours, 10,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PRECATCH DOES NOT RELEASE THE DOOR WHEN PULLED TO RELEASE,  THE PRECATCH HOLDS THE DOOR WHEN PRECATCH HANDLE IS NORMAL BUT DOES NOT RELEASE IT WHEN PULLED TO RELEASE. COMPLETED MULTIPLE OPS CHECKS OF MED PRE-CATCH RELEASE FROM INTERIOR AND EXTERIOR, NO DEFECT NOTED AT THIS TIME. IAW AMM 52-10-01.
